# SDR 2008FA0000210

- Difficulty date: March 25, 2008
- Submitted: March 25, 2008
- Operation: General aviation
- Aircraft: N245ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842086
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 701122223
- Condition: Sticks
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN BATTERY MASTER TURNED ON PROP BEGAN ROTATING UNCOMMANDED. TROUBLESHOT TO FUSED STATER SOLENOID. REPLACED SOLENOID WITH NEW OEM PART PROBLEM PERSISTED.  NEW SOLENOID WAS STRUCK WITH A SIDE BLOW AND CONTACTS FREED. REPLACED WITH ANOTHER NEW OEM PART, PROBLEM CORRECTED.
